# SDR SA05072

- Difficulty date: June 14, 2005
- Submitted: June 16, 2005
- Operation: Air carrier
- Aircraft: N109UW
- Make and model: Airbus A320-214
- Aircraft serial: 1065
- System (JASC): 2565 · Escape Slide
- Part: Strap
- Condition: Misrouted
- Location: Escape Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

PIT - THE AFT RIGHT SLIDE YELLOW RELEASE STRAP WAS FOUND NOT ROUTED THROUGH THE RELEASE TRIGGER OF THE GIRT BAR.  MAINTENANCE CORRECTLY ROUTED THE RELEASE STRAP.  OK FOR SERVICE.
